# SDR DL73E953899

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 737247
- Aircraft serial: 23187
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Sensor
- Part number: 861CAK
- Condition: Broken
- Location: Left
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON LIFT-OFF, THE STICK SHAKER ACTIVATED AND DID NOT STOP UNTIL TOUCHDOWN.  FOUND LEFT AOA SENSOR BROKEN OFF FROM A/C.  REPLACED LEFT AOA, OPS CKS GOOD.
